Next Article in Journal
MTS-PRO2SAT: Hybrid Mutation Tabu Search Algorithm in Optimizing Probabilistic 2 Satisfiability in Discrete Hopfield Neural Network
Next Article in Special Issue
Abundant New Optical Soliton Solutions to the Biswas–Milovic Equation with Sensitivity Analysis for Optimization
Previous Article in Journal
Application of Complex Neutrosophic Graphs in Hospital Infrastructure Design
Previous Article in Special Issue
Simulation of a Combined (2+1)-Dimensional Potential Kadomtsev–Petviashvili Equation via Two Different Methods
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 720

Article: Analyzing Soliton Solutions of the Extended (3 + 1)-Dimensional Sakovich Equation
Authors: by Rubayyi T. Alqahtani and Melike Kaplan
Link: https://www.mdpi.com/2227-7390/12/5/720

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (articlereprints@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop